Citation Cvetkovic D & Rowlinson P (1988) On connected graphs with maximal index. Publications de l'Institut Mathématique, 44 (58), pp. 29-34. http://elib.mi.sanu.ac.rs/files/journals/publ/64/n058p029.pdf
Abstract Let Η(n, n + k) denote the set of all connected graphs having n vertices and n+k edges (k ≥ 0). The graphs in Η(n, n+k) with maximal index are determined (i) for certain small values of n and k, (ii) for arbitrary fixed k and large enough n. The results include a proof of a conjecture of Brualdi and Solheid .
Journal Publications de l'Institut Mathématique: Volume 44, Issue 58